On G 2 -manifolds
Annales Mathématiques Blaise Pascal, Tome 1 (1994) no. 1, pp. 27-42.
@article{AMBP_1994__1_1_27_0,
     author = {Kobotis, A. and Xenos, Ph.J.},
     title = {On $G_2$-manifolds},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {27--42},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {1},
     number = {1},
     year = {1994},
     zbl = {0804.53047},
     mrnumber = {1275215},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1994__1_1_27_0/}
}
Kobotis, A.; Xenos, Ph.J. On $G_2$-manifolds. Annales Mathématiques Blaise Pascal, Tome 1 (1994) no. 1, pp. 27-42. http://www.numdam.org/item/AMBP_1994__1_1_27_0/

[1] A. Gray and L. Vanhecke, Almost Hermitian manifolds with constant holomorphic sectional curvature, Časopis pro pěstováni mat. 104 (1979), 170-179. | MR 531928 | Zbl 0413.53011

[2] L. Hervella and E. Vidal, Nouvelles géométries pseudo-Kählériennes G1 et G2, C.R. Acad. Sci. Paris, I Math. t.283, Série A(1976), 115-121. | MR 431008 | Zbl 0331.53026

[3] S. Kobayashi - K. Nomizu, Foundations of differential geometry, J. Wiley, New York, 1969. | MR 238225 | Zbl 0175.48504

[4] S. Sawaki and K. Sekigawa, Almost Hermitian manifolds with constant holomorphic sectional curvature, J. Differential Geom. 9(1974), 123-134. | MR 338993 | Zbl 0277.53036

[5] L. Vanhecke, Some almost Hermitian manifolds with constant holomorphic sectional curvature, J. Differential Geom. 12(1977), 461-471. | MR 512917 | Zbl 0408.53014